MathSciNet Relay Station
MathSciNet bibliographic data
MR2299493 (2008d:47015) 47A13 (46L87 47A20)
Popescu, Gelu Operator theory on noncommutative varieties. II. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2151–2164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement